Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 115, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 24, 2008, 1:34 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Nov 25, 2008, 4:19 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2008, 1:34 PM CST (19:34 UTC)
- In effect from
- Nov 25, 2008, 4:19 AM CST
- Expired
- Nov 25, 2008, 5:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 241934 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 234 PM EST MON NOV 24 2008 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... .A COLD FRONT WILL USHER DRIER AIR INTO THE REGION TUESDAY. THE COMBINATION OF DAYTIME HEATING AND THE DRY AIRMASS WILL DRIVE RELATIVE HUMIDITY LEVELS BELOW CRITICAL LEVELS TUESDAY AFTERNOON. HIGH DISPERSION VALUES ARE ALSO EXPECTED. FLZ007>019-026>029-034-251245- /O.UPG.KTAE.FW.A.0098.081125T1700Z-081125T2300Z/ /O.NEW.KTAE.FW.W.0115.081125T1700Z-081125T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 234 PM EST MON NOV 24 2008 /134 PM CST MON NOV 24 2008/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT BY LATE TUESDAY MORNING OR EARLY AFTERNOON...AND REMAIN BELOW 35 PERCENT UNTIL AROUND SUNSET. STRONG WINDS AND ABUNDANT SUNSHINE WILL COMBINE TO PRODUCE DISPERSION VALUES OF 75 OR GREATER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ FOURNIER
3 follow-up statements
000 WWUS82 KTAE 251019 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 519 AM EST TUE NOV 25 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CDT/ TODAY TO 5 PM EST /4 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AS WELL AS SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY VALUES BELOW 25 PERCENT... ...A RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINING WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .A VERY DRY AND COOL AIRMASS WILL MOVE INTO THE REGION TODAY IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH VERY EARLY THIS MORNING. THIS DRY AIRMASS WILL LIKELY LEAD TO A PERIOD OF RED FLAG CONDITIONS TODAY AS WELL AS WEDNESDAY AFTERNOON. GAZ120>131-142>148-155>161-252300- /O.NEW.KTAE.FW.A.0099.081126T1800Z-081126T2200Z/ /O.EXB.KTAE.FW.W.0115.081125T1800Z-081125T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 519 AM EST TUE NOV 25 2008 ...A RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST THIS AFTERNOON... ...A FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-252200- /O.EXB.KTAE.FW.W.0115.081125T1800Z-081125T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 419 AM CST TUE NOV 25 2008 ...A RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>019-026>029-034-252300- /O.NEW.KTAE.FW.A.0099.081126T1700Z-081126T2300Z/ /O.CON.KTAE.FW.W.0115.081125T1700Z-081125T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 519 AM EST TUE NOV 25 2008 /419 AM CST TUE NOV 25 2008/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...A FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING FOR TODAY THAT IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 252000 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EST TUE NOV 25 2008 ...A RED FLAG WARNING IS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AS WELL AS SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH 20-FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .NORTHWEST TO NORTH WIND FLOW ACROSS AREA THROUGH WEDNESDAY WILL MAINTAIN THE DRY AIR MASS. SOME INCREASE IN LOW LEVEL MOISTURE IS FORECAST FOR THURSDAY. GAZ120>131-142>148-155>161-252300- /O.UPG.KTAE.FW.A.0099.081126T1800Z-081126T2200Z/ /O.NEW.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/ /O.CON.KTAE.FW.W.0115.000000T0000Z-081125T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 300 PM EST TUE NOV 25 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>019-026>029-034-252300- /O.UPG.KTAE.FW.A.0099.081126T1700Z-081126T2300Z/ /O.NEW.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/ /O.CON.KTAE.FW.W.0115.000000T0000Z-081125T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 300 PM EST TUE NOV 25 2008 /200 PM CST TUE NOV 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-252300- /O.NEW.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/ /O.CON.KTAE.FW.W.0115.000000T0000Z-081125T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 200 PM CST TUE NOV 25 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 252303 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 603 PM EST TUE NOV 25 2008 ...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .NORTHWEST TO NORTH WIND FLOW ACROSS AREA THROUGH WEDNESDAY WILL MAINTAIN THE DRY AIR MASS. SOME INCREASE IN LOW LEVEL MOISTURE IS FORECAST FOR THURSDAY. FLZ007>019-026>029-034-261230- /O.EXP.KTAE.FW.W.0115.000000T0000Z-081125T2300Z/ /O.CON.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 603 PM EST TUE NOV 25 2008 /503 PM CST TUE NOV 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-261230- /O.CON.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 603 PM EST TUE NOV 25 2008 /503 PM CST TUE NOV 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 24, 8:45 AM CST, 4 hours 49 minutes earlier.
Area forecast discussion, Nov 24, 8:45 AM CST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 945 AM EST MON NOV 24 2008 .SYNOPSIS... 14Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN AMPLIFYING UPPER LEVEL PATTERN ACROSS NORTH AMERICA THIS MORNING. MAIN FEATURE OF NOTE IS A SHARPENING MID/UPPER LEVEL TROUGH ACROSS THE MID-SECTION OF THE COUNTY/MS VALLEY. INITIAL SHORTWAVE ENERGY CURRENTLY DROPPING INTO THE SOUTHERN PLAINS/MS VALLEY IS WELL DEFINED ON WV IMAGERY WITH MARKED DRYING IN ITS WAKE EXPANDING ACROSS OK AND MO. ANOTHER STRONG PIECE OF UPPER LEVEL ENERGY IS DIVING SOUTH OUT OF WESTERN ONTARIO INTO THE GREAT LAKES. THESE TWO FEATURES WILL CONSOLIDATE OVER THE NEXT 12-24 HOURS INTO AN ENERGETIC UPPER LEVEL DISTURBANCE OVER THE GREAT LAKES AND SOUTHWARD TO THE TENNESSEE VALLEY. ON EITHER SIDE OF THIS TROUGH WE FIND LONGWAVE RIDING ALONG BOTH THE EAST AND WEST COASTS. SOUTHERN STREAM MOISTURE FEED IS ALSO SEEN MOVING NORTHEAST ACROSS MEXICO INTO THE SOUTHERN MS VALLEY. LARGE SCALE LIFT ASSOCIATED WITH MID-LEVEL HEIGHT FALLS IS COMBINING WITH THIS UPPER LEVEL MOISTURE AND VIGOROUS WWA IN THE LOWER LEVELS TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS FROM EASTERN TEXAS TO THE TENNESSEE AND OHIO VALLEYS. IN THE LOWER LEVELS...SURFACE RIDGING FROM THE CAROLINA COAST SOUTHWARD INTO NORTHERN FLORIDA WILL CONTINUE TO WEAKEN AND SLIDE EAST THROUGH THE DAY IN RESPONSE TO THE DEVELOPING SYSTEM TO OUR NORTHWEST AND ASSOCIATED APPROACH OF A COLD FRONT. THIS FRONT IS CURRENTLY LOCATED FROM THE OHIO VALLEY SOUTHWARD INTO THE WESTERN TENNESSEE VALLEY AND INTO THE SOUTHERN MS VALLEY. AS THE UPPER LEVEL TROUGH AND SURFACE COLD FRONT CONTINUE TO APPROACH THROUGH THE DAY WILL EXPECT THE CLOUDS ALREADY IN PLACE ACROSS THE NORTHWEST HALF OF THE FORECAST AREA TO CONTINUE TO EXPAND EASTWARD. HOWEVER THIS MAY BE A SLOWER PROCESS THE FURTHER EAST ONE GETS AND STILL EXPECT TO SEE A GOOD DEAL OF SUN WELL INTO THE AFTERNOON OVER THE SOUTHEASTERN BIG BEND FROM PERRY TO CROSS CITY. VERY GOOD AGREEMENT AMONG THE MODEL SUITES AS TO THE EVOLUTION OF THIS FRONT AND THE UPPER LEVEL DYNAMICS THIS EVENING INTO EARLY TUESDAY MORNING. 850MB THETA-E RIDGE AND ASSOCIATED FORCED ASCENT DOES NOT ARRIVE ACROSS THE FLORIDA PANHANDLE/SOUTHEAST ALABAMA UNTIL LATE THIS AFTERNOON AND EARLY THIS EVENING. ALTHOUGH A STRAY SHOWER CAN NOT BE RULED OUT OVER THIS AREA DURING THE EARLY AND MIDDLE AFTERNOON HOURS...THE BULK OF THE PRECIP WILL HOLD OFF TILL NEAR DARK AND INTO THE EVENING HOURS. SURFACE INSTABILITY IS EXTREMELY LIMITED WITH SREF PROBS OF EVEN 500 J/KG HOLDING BELOW 5% OVER LAND. HOWEVER...THERE IS INITIALLY SOME MARGINAL INSTABILITY ALOFT PROGGED BY GUIDANCE AS SHOWALTER INDICES APPROACH ZERO OVER THE WESTERN ZONES DURING THE EVENING HOURS. WITH THIS IN MIND WOULD NOT BE SURPRISED TO GET A FEW RUMBLES OF THUNDER WITH THE BAND OF SHOWERS...HOWEVER ANY STRONG STORM POTENTIAL APPEAR VERY UNLIKELY. COLD FRONT IS THEN EXPECTED TO STEADILY PUSH SOUTHEAST ACROSS THE AREA THROUGH THE NIGHT AND EXIT THE SOUTHEAST BIG BEND NEAR OR SHORTLY AFTER SUNRISE TUESDAY MORNING. INITIAL SHORTWAVE ENERGY IS PROGGED TO SHEAR OUT RAPIDLY TO THE NORTHEAST AS THE MAIN TROUGH ORGANIZES WELL TO THE NORTH. AS THIS OCCURS THE LARGE SCALE LIFT OVERHEAD ALL BUT COLLAPSES. MOISTURE AXIS BECOMES RATHER STRUNG OUT INTO THE EASTERN HALF OF THE FORECAST ARE AS WELL. WITH ALL THIS IN MIND SHOULD EXPECT A RATHER SOLID LINE OF RAIN/EMBEDDED STORMS OVER THE WEST THIS EVENING TO WEAK AND THIN OUT AS IT MOVES EAST AFTER MIDNIGHT. SHOWALTER INDICES SHOW A LESSENING OF THE ELEVATED INSTABILITY INTO OUR EASTERN ZONES AND WILL NOT BRING THUNDER MENTION EAST OF THE APALACHICOLA RIVER. FAR EASTERN AREA FROM VALDOSTA INTO THE EASTERN FLORIDA BIG BEND MAY ONLY SEE A QUICK LINE OF LIGHTER SHOWERS PASS THROUGH LATE TONIGHT WITH VERY LITTLE IN THE WAY OF ACCUMULATION. ANY LINGERING SHOWERS SHOULD EXIT THE SOUTHEAST FLORIDA BIG BEND SHORTLY AFTER SUNRISE WITH CLOUDS RAPIDLY DECREASING THROUGH THE MORNING. EXPECTING A PARTLY TO MOSTLY SUNNY AFTERNOON ALMOST REGION-WIDE WITH A GUSTY NORTH TO NORTHWEST WIND AND HIGH TEMPS IN THE LOWER TO MIDDLE 60S. && .MARINE... HIGH PRESSURE WEAKENS AND SLIDES EAST INTO THIS EVENING ALLOWING WINDS TO COME AROUND TO THE SOUTHEAST AND EVENTUALLY SOUTH LATER TODAY. COLD FRONT CROSSES THE WATERS FROM WEST TO EAST TONIGHT WITH A SHARP WINDS SHIFT TO THE NORTHWEST AND NORTH. WINDS WILL INCREASE IN THE WAKE OF THE FRONT TO CAUTIONARY LEVELS WITH A PERIOD OF ADVISORY LEVEL WINDS POSSIBLE INTO TUESDAY AFTERNOON. NORTHERLY FLOW WILL REMAIN ELEVATED NEAR CAUTIONARY LEVELS THROUGH TUESDAY NIGHT. WINDS WILL THEN RAPIDLY DIMINISH INTO THE DAYLIGHT HOURS WEDNESDAY AS SURFACE HIGH PRESSURE BUILDS OVER THE NORTHEAST GULF OF MEXICO. THIS HIGH WILL REMAIN IN CONTROL OF THE FORECAST WATERS PROVIDING LIGHT WINDS AND SEAS THROUGH THURSDAY BEFORE THE NEXT SYSTEM BEGINS TO APPROACH FROM THE WEST FOR THE EARLY PART OF THE UPCOMING WEEKEND. && .AVIATION... VFR CIGS (6-12K FT) WILL INCREASE FROM NORTHWEST TO SOUTHEAST TODAY AHEAD OF AN APPROACHING COLD FRONT. SURFACE WINDS WILL QUICKLY VEER FROM EAST-SOUTHEAST TO SOUTH AHEAD OF THE FRONT...BUT WILL REMAIN LESS THAN 10 KT. SCATTERED TO NUMEROUS SHRA WILL AFFECT KDHN BY LATE AFTERNOON OR EARLY EVENING...THEN THE REST OF THE TERMINALS TONIGHT. BRIEF PERIODS OF MVFR VIS/CIGS WILL BE POSSIBLE IN THESE SHRA. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 68 44 65 31 63 / 20 50 00 00 00 PANAMA CITY 69 48 64 34 64 / 40 60 00 00 00 DOTHAN 66 41 63 31 62 / 50 60 00 00 00 ALBANY 65 42 62 31 59 / 30 60 00 00 00 VALDOSTA 69 43 64 31 63 / 10 50 00 00 00 CROSS CITY 72 48 65 31 65 / 10 30 05 00 00 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WX WATCH TUE AFTN ALL ZONES. GM...NONE. && AVIATION...FOURNIER SYNOPSIS/UPDATE/MARINE...MROCZKA
Hazardous weather outlook, Nov 24, 1:36 AM CST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 236 AM EST MON NOV 24 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-251000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 236 AM EST MON NOV 24 2008 /136 AM CST MON NOV 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...HOWEVER...A DEVELOPING COLD FRONT WILL APPROACH THE REGION FROM THE WEST THIS AFTERNOON AND MOVE THROUGH THE AREA TONIGHT AND TUESDAY MORNING. SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED TO DEVELOP OUT AHEAD OF THE FRONT...BUT TOTAL RAINFALL AMOUNTS SHOULD BE LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HIGH PRESSURE WITH YET ANOTHER SHOT OF COLD AND DRY AIR WILL BUILD INTO THE REGION BEHIND THE COLD FRONT FOR TUESDAY AND WEDNESDAY... WITH POSSIBLE LIGHT FREEZES OVER THE INTERIOR ON WEDNESDAY AND THURSDAY MORNINGS. A GRADUAL WARMING TREND IS EXPECTED BY THE END OF THE WEEK BEFORE THE NEXT COLD FRONT APPROACHES THE AREA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 4:19 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 9 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.